# SDR VTZA98116

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6312 - IAD-JFK - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO LEFT ADI WOULD NOT COME ON LINE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
